Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

My son has developed a pupuric rash on sole of foot & low grade fever. What could be the possible reason for it ?

my son had a pulmonary valve replacement and a staph bug grew in the pot the donor valve came in, he was put on fluclox oral or a week, 6 days later he developed a pupuric rash a janeway lesion on sole of foot and low grade fever 37.5 the rash is on lower legs and feet seen by a dermatolgis said its tvasculitis took a biopsy think it could be secondary to endocardits no bugs on echo and blood cultures no growth but crp and platelets are raised. Do you agree that there is a possility of sbe.
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
hi well come to hcm.
you can not rule out sbe[sub acute bacterial endocarditis]Blood culture may not
show any bacterial growth even if there is infection if prior to culture antibiotic is given.
other supports like blood count,haematurea.spleenomegaly,microscopic small embolism
etc.It may or may not be there but one has to keep strong suspision for that. Thanks
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor